Omitting uncountable types and extensions of Elementary logic

Theoria 44 (3):152-156 (1978)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1111/j.1755-2567.1978.tb00174.x
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,904
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Terrence Millar (1995). Model Completions and Omitting Types. Journal of Symbolic Logic 60 (2):654-672.
Ali Enayat (2001). Power-Like Models of Set Theory. Journal of Symbolic Logic 66 (4):1766-1782.
Matt Kaufmann (1984). Filter Logics on Ω. Journal of Symbolic Logic 49 (1):241-256.
C. C. Chang (1967). Omitting Types of Prenex Formulas. Journal of Symbolic Logic 32 (1):61-74.
Matt Kaufmann (1979). A New Omitting Types Theorem for L(Q). Journal of Symbolic Logic 44 (4):507-521.

Monthly downloads

Added to index


Total downloads

6 ( #322,427 of 1,725,561 )

Recent downloads (6 months)

1 ( #349,436 of 1,725,561 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.